# SDR 99ZZZX1645

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9167R
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622032
- Engine: Lyc TIO540AE2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Pin
- Condition: Peeled
- Location: Engine
- Part time: 250 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE.  HIGH AMOUNTS OF FERROUS AND NON-FERROUS METALS FOUND IN OIL FILTER.  FOUND THAT UP TO .1250 INCH OF METAL PEELED FROM NR 1, NR 2, AND NR 6 PISTON RING PLUGS.  ALL 6 ROD BEARINGS SEVERELY SCORED FROM FOREIGN METAL.  FRONT MAIN BEARING ALSO SEVERELY SCORED.  ONLY 250 HOURS SMOH.
